# SDR ASAA2012061292338

- Difficulty date: June 1, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 63,041 hours, 35,921 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 558
- Condition: Lack Of Lube
- Location: L1
- Part time: 63,041 hours, 35,921 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ROCKER ARM ON FWD L-1 DOOR VERY STIFF AND DIFFICULT TO CLOSE CANT KEEP MOMENTUM OF DOOR SWINGING INWARD TO CLOSE W/O EXERTING EXCESS PRESSURE TO CLOSE AND LATCH.  LUBED L-1 DOOR LATCH CRANKS AND HINGES OPS NORMAL NO HISTORY 90 DAYS
